# SDR SWIA201024874

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 18,153 hours, 15,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY LIGHTS FORWARD AND AFT OF OVERWING EXIT SIGN INOPERATIVE.  (MX)  RELAMPED EMERGENCY LIGHT.
